ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum first-passage problem

Kumar, N (1985) Quantum first-passage problem. In: Pramana, 25 (4). pp. 363-367.

[img] PDF
fulltext_10.pdf - Published Version
Restricted to Registered users only

Download (254kB) | Request a copy
Official URL: http://www.springerlink.com/content/01277n43155024...

Abstract

Formulation of quantum first passage problem is attempted in terms of a restricted Feynman path integral that simulates an absorbing barrier as in the corresponding classical case. The positivity of the resulting probability density, however, remains to be demonstrated.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer
Keywords: First passage - path decomposition - absorbing barrier - traversal time - collapse of wave function - Stochastic quantization.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Paramesha S
Date Deposited: 06 Nov 2009 06:51
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ac.in/id/eprint/20250

Actions (login required)

View Item View Item